home › The Candida Forum › Candida Questions › Strange things are happening! Is Candida turning white when it dies? › Reply To: Strange things are happening! Is Candida turning white when it dies?
Hello, Thomas. Man, you’ve been through the wringer in the past few days. It has to get easier, right?
Quote: Yesterday I made a mistake and taking straight a half teaspoon undiluted grapefruit seed extract thinking that it would be the same as a grape bitter.
About the stool: I was not drinking or eating any milk products for about 4 month. Three days ago I started to drink Kefir and eat organic Greek yoghurt…. a white fuzzy covering was over my stool too!
Reply: This is dead Candida showing up. They don’t leave their food source unless they’re dead.
Quote: A white fuzzy cover is covering my tongue too after I had the grapefruit-seed extract in my mouth. Is the white fuzzy covering actually the dead candida? My tongue was fine and no covering was there now its total white and a little yellow.
Reply: Thomas, the ‘straight’ dose of grapefruit seed extract probably burned your tongue causing a degree of damage. Being an extract means that it’s a raw material substance straight from the grapefruit, and grapefruit contains organic salicylic acid. Salicylic acid is capable of causing moderate chemical burns of the skin at high concentrations, and I’m afraid the undiluted GFSE was a mildly-high concentration. So no doubt the pure salicylic acid caused some damage to the tongue.
A white coated tongue can be the effect of an inflammation of the papillae (tiny finger-like projections on the upper-tongue surface). This inflammation results in a buildup of dead cells that get trapped in between the inflamed papillae and eventually form a white coating over the tongue. I doubt there’s anything you can do to make it go away quicker other than giving it time and trying not to damage it again in the meantime. I’d leave the GFSE alone for at least a week or two. If you decide to take it later on, dilute it in water and take only a few drops at a time.
Quote: Funny enough, my stomach, dizziness and all the rest of my symptoms are gone today.
Reply: And I’m not at all surprised at that news, Thomas. Since it was your first use of the antifungal, and you took an extremely high dose (actually about five days worth considering it was your first), it stands to reason that it would kill off quite a few of the Candida albicans. So look at it this way, at the very least you probably made a little dent in the population of the C. albicans.